# SDR REXA2022012700168

- Difficulty date: December 28, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317726
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR FWD DRAG ANGLE IS CRACK AND HAS OVERSIZE HOLES, P/N:
601R31772-6.                                                 "
" LOCATED AND DRILLED NEW PAX DOOR FWD DRAG ANGLE                   
 P/N 601R31772-6$ IAW CRJ900 SRM 51-40-11-001-001-A01. REMOVED AND 
 REPLACED PAX DOOR FWD DRAG ANGLE IAW CRJ 900 SRM                  
51-42-06-001-001-A01 WVAC EMP STAMP
